# SDR AALA202507160102

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2705
- Condition: No Test
- Location: Zone 800
- Part time: 73,060 hours, 32,011 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER DOES NOT PASS THE DOOR DAMPING FUNCTION OPERATIONAL TEST. REPLACED THE DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14.
